# SDR YENA20120808573

- Difficulty date: August 8, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 18,682 hours, 11,334 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Faulty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 69 SYR-JFK, CREW DECLARED EMERGENCY DUE TO SMOKE IN FWD GALLEY AND FWD LAV.  THE LAV WAS HAZY.  NO VISIBLE SMOKE IN GALLEY.  F/A SAID SEVERAL TIMES NO NEW SMOKE WAS VISIBLY COMING OUT.  PERFORMED FIM TASK 21-20-00-810-801-A.  NO DEFECTS NOTED.  ALL SYSTEM OPS NORMAL.  COMPLIED / COMPLETED "ELECTRICAL ODOR SYSTEM INTEGRITY CHECK" - NO FAULT FOUND.  NO ODOR OR SMOKE AROUND LIVE TV SYSTEM.  REF 44-20-10.  LTV OPS CHECK GOOD.  JB MAINT ACCOMPLISHED TASK 21-28-00-710-801-A ELECTRIC- EQUIPMENT- RACK VENTILATION SYSTEM.  PERFORMED ENGINE RUN AND NO SMELL IN CABIN/COCKPIT.  REPLACED BOTH FWD COFFEEMAKERS AS PER AMM 25-30-00.  FWD LAV AND GALLEY CHECK WITH NO ISSUES.
